# SDR SIMA20141229001

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 36,606 hours, 33,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLASHLIGHT INOPERATIVE, INDICATES CHARGING THOUGH.  REPLACED FWD FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
